Volume 49, Number 1, March 1999
, Alexander Yushkevich
: Blackwell optimality in the class of stationary policies in Markov decision chains with a Borel state space and unbounded rewards.
: A note on the structure of value spaces in vector-valued Markov decision processes.
: Nonstationary denumerable state Markov decision processes - with average variance criterion.
: The Elimination algorithm for the problem of optimal stopping.
Volume 49, Number 2, April 1999
Karl Heinz Borgwardt
, Petra Huhn
: A lower bound on the average number of Pivot-steps for solving linear programs Valid for all variants of the Simplex-Algorithm.
: Time complexity of single- and identical parallel-machine scheduling with GERT network precedence constraints.
, Chen Xu
: The finiteness of the reward function and the optimal value function in Markov decision processes.
: On tail probabilities and first passage times for fractional Brownian motion.
Volume 49, Number 3, July 1999
Andrzej S. Nowak
: A note on strong 1-optimal policies in Markov decision chains with unbounded costs.